# SDR UALA2011010600081

- Difficulty date: January 6, 2011
- Submitted: January 29, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 82,078 hours, 13,278 cycles
- Engine: Pwa PW4060
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Flap/Slats
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED EICAS STATUS MESSAGE FLAP-SLAT ELEC GROUND SEE`S VISIBLE HYD LEAK.  REPLACED CRACKED FITTING ON THE FLAP-SLAT SHUTOFF VALVE MODULE.  OPS NORMAL AND NO LEAKS NOTED.
